# SDR CA060224010

- Difficulty date: February 22, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Swivel
- Part number: 42302200
- Condition: Leaking
- Location: Pylon Duct
- Part time: 1,467 hours
- Component: Pylon Duct, Lear
- Component part number: LJ01317001
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE PYLON DUCT OVERHEAT CAS MESSAGE LIGHT ILLUMINATED 25 MINUTES INTO FLIGHT.  AIRCRAFT RETURNED TO BASE.  ENGINE GROUND RAN AND FOUND THAT LIGHT EXTINGUISHES WITH POWER BELOW 50%.  PYLON DUCT REPLACED.
